# SDR SWAA961271

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 834/331
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSLAGE SKIN DENTED AT BS 834, RBL 8, BETWEEN S26 TO 27 AND AT BS 331 BETWEEN S21 AND 22.  REPAIRED PER BOEING SRM.
